Association models for a multivariate binary response

Ekholm, Anders, McDonald, John W., Smith, Peter W. F. . Biometrics 2000. 56 (3) :712-718

Locate this article in:

Bibtex

@article{CIS-162728,
  Author = {Ekholm, Anders and McDonald, John W. and Smith, Peter W. F.},
  Title = {Association models for a multivariate binary response},
  Journal = {Biometrics},
  Volume = {56},
  Number = {3},
  Year = {2000},
  Pages = {712--718},
  Keywords = {Longitudinal data, Familial data, Binary time series, correlated binary data, Marginal regression, dependence ratio, moment parameter}
}

Similar articles